# SDR DLM88962566

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dfgc
- Condition: Failed
- Location: E/E Comp
- Component: 4034241971
- Stage of operation: TO
- Nature of condition: G
- Precautionary procedure: C, D

## Discrepancy

DURING T/O ROLL, LOST ALL FLT GUID DISPLAY, NR 1 PFD F/D WITH FAIL LIGHTS  .A/T KICKED OFF MACH TRIM, YAW DAMP AND WINDSHEAR INOP LIGHTS ILLUM ON AOP.  NO C/BS POPPED, REJECTED T/O AT 120 KTS 35 DEG F, AT CVG 890MSL.  MAX BRK TEMP OF 285, NO OVHT BRK LIGHT.  REPLACED NR 1 DFGC, RAN RTS CKTS GOOD.
